# SDR SWAA2012100908345

- Difficulty date: October 7, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 53,745 hours, 43,547 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT I/B SIDE DELAMINATED.  REMOVED AND REPLACED SLAT ASSY PER MM.
